Could Cheracol or Sudafed Maximum Strength cause you to have a FALSE POSITIVE ON A DRUG SCREEN?"
17 Feb 2011
There are many drugs out there that can cause false/positives on drug screens... For cold and flu medications/or sinus med if it has pseudoephedrine/ephedrine ingredient then most likely yes, you may end up with false/positive, something as simple as antibiotic amoxicillin can cause a false/positive on drug screens... I have also found out that these conditions, health/ kidney infections, kidney disease or liver disease but supposedly this is rare... It is hard to pinpoint which medications narrowing them down will cause a no pass test because there are so many, the only way is abstinence, sorry to say... make it to that day or reschedule then take medications as you normally would, you pee and leave, or mouth swab whatever then it is over, and also you don't have the worry... hope this is helpful... blaze22... good luck to you... p.s., i've been there and it can bite...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it because I starting feeling shakiness in my body at night, weakness in my legs when I walk and just really tired. It's been 3 weeks now ...
1 answer • 25 Jan 2010
I am on the prescribed drug robaxin 750 milligrams I tested positive for amphetamines in my system and I don't understand why is robaxin capable ...
1 answer • 22 Nov 2011
The Phenylhistine DH was presciption and Vicks 44 and Tylen, sinus.Did this cause this test being positive from the lab?
1 answer • 4 Dec 2011
... phlegm and chok
0 answers • 22 Aug 2015